Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Holomorphic mappings on $ l\sb 1$


Author: Raymond A. Ryan
Journal: Trans. Amer. Math. Soc. 302 (1987), 797-811
MSC: Primary 46G20; Secondary 32A15, 58B12
MathSciNet review: 891648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the holomorphic mappings of bounded type, and the arbitrary holomorphic mappings from the complex Banach space $ {l_1}$ into a complex Banach space $ X$. It is shown that these mappings have monomial expansions and the growth of the norms of the coefficients is characterized in each case. This characterization is used to give new descriptions of the compact open topology and the Nachbin ported topology on the space $ \mathcal{H}({l_1};X)$ of holomorphic mappings, and to prove a lifting property for holomorphic mappings on $ {l_1}$. We also show that the monomials form an equicontinuous unconditional Schauder basis for the space $ (\mathcal{H}({l_1}),{\tau _0})$ of holomorphic functions on $ {l_1}$ with the topology of uniform convergence on compact sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46G20, 32A15, 58B12

Retrieve articles in all journals with MSC: 46G20, 32A15, 58B12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0891648-7
PII: S 0002-9947(1987)0891648-7
Keywords: Holomorphic mapping, monomial expansion, lifting, Nachbin topology
Article copyright: © Copyright 1987 American Mathematical Society